# SDR 2003FA0000099

- Difficulty date: January 28, 2003
- Submitted: January 29, 2003
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CRANKSHAFT ALONG WITH FOUR OTHERS OF SAME KIND AND AGE, HAVE EXTREMELY HEAVY GRAINULAR INDICATIONS ON JOURNALS, RADII, FLANGE RADIUS AND SEAL SURFACE WHEN VIEWED UNDER MAGNETIC PARTICLE INSPECTION, WET METHOD. THESE INDICATIONS ARE EXTREMELY RARE WITH CRANKSHAFTS, COMMON ONLY INLIGHT OF SB 549, ALTHOUGH THESE PARTS ARE NOT LISTD IN THE BULLETIN.  ONE SUCH CRANKSHAFT HAS BEEN RECERTIFIED BY OEM.
